# SDR QXEA2010062800366

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 8,981 hours, 9,447 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 683 S33l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FRAME AT X683.450 IS CORRODED ON FWD FACE AROUND LT STR 33.  REMOVED CORROSION BY BLENDING IAW RD 8/4-53-2344.  GENERAL NOTES 1,2 AND ALODINED IAW STEP 4.  HFEC INSPECTED AT BLENDED AREA FOR CRACK IAW NDTM PART 6 51-00-01 NO CRACKS NOTED.  UT THICKNESS CHECKED AT BLENDED AREA IAW NDTM PART 1, 51-00-04 AND FOUND LOW READING .038". ORIGINAL THICKNESS WAS .040" MAX DEPTH OF BLEND IS .002", BLEND IS WITHIN LIMITS IAW RD8/4-53-2344.  PRIMED, PAINTED AND LPS HARDCOATED IAW RD8/4-53-2344.
